Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Does lithium based anti depressant medicines cause fluctuations in my weight?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
Have been having lithium based anti depressant medicines DIVA over the22323ws3vf last year and stopped in he last quarter thois led to an inordinate increase in my weight from mid 70kgs to 95 +kgs now back to 87 kg after restarting activities . what was thge reason ? any methods to bring it back to 70 level levels please advice WWW.WWWW.WW is details of the case history and summary as follows WWW.WWWW.WW I My medical record.. XXXXXXX hospital. current status Stopped all medication including Thyroid tabs thyronorm 25 mcg one a day mg since 1.12.2013 hypo Thyroid. Blood urea. Complete blood profile ..all normal no problems as on 10.12.2013 Investigate for diabetes for the symptoms of frozen shoulders. Negative effect of Lithium based medicine on body is evident as per symptoms observed / Waist reduction only by running and bending exercises. Target weight to achieve. 69 to 72 kg weight on 5.7.2013 91 kgs to achieve - 22 weight on 1.11.2013 88 kgs last weighed on 21.11.2013 87 kg Weight today 85 kgs blood pressure 130/90 next meet 10th September 2013 Mr number assigned 6.7 2013 MR 115474 Frozen shoulders 2*6 days medicine medicines [ ]4/8 myoril 4/8mg cost [ ]180 for 10 tabs Quitipin other symptoms //low sleep only 4 -5 hrs racing mind high on aggression and action .
Posted Tue, 7 Jan 2014 in Depression
Answered by Dr. Srikanth Reddy 1 hour later
Brief Answer: clarifications Detailed Answer: Hello, Thanks for using health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. However I would require a couple of more details to help you in answering your query in a better justified way. 1) What are your current symptoms? 2. Why did you stop thyroid and other medications? 3. Any medical issues? Hope to hear from you at your earliest convenience. Regards and wish you good health, Dr. Srikanth Reddy MD Neuro-Psychiatrist and Sexologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor